# SDR FDEA202208122052

- Difficulty date: August 12, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, APROX STA 1220 RBL 60 SURFACE OF FUEL TANK HAS CORRSION. REMOVED CORROSION FROM MAIN DECK APPROX. STA 1220 RBL60 SURFACE OF FUEL TANK SKIN   PER E.A. 1-5710-T0370393 P1.
